# SDR ASOA201801175037

- Difficulty date: January 17, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 38,318 hours, 28,987 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH6703341511
- Condition: Corroded
- Location: Fuselage
- Part time: 38,318 hours, 28,987 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOORBEAM AT FS 684.00 HAS CORROSION ON TOP SIDE. REPAIRED IAW REO 670-53-31-428 REV A DATED 2018-01-09 AND EC/TC REO 670-53-31-428.
